# SDR ASAA2013111896669

- Difficulty date: November 18, 2013
- Submitted: December 9, 2013
- Operation: Air carrier
- Aircraft: N768AS
- Make and model: Boeing 737490
- Aircraft serial: 27082
- Aircraft time: 62,579 hours, 41,467 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Vertical Support
- Part number: 65638242
- Condition: Cracked
- Location: Bs 312
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E & E BAY, E1 RACK RT AFT VERTICAL SUPPORT TO MOISTURE SHROUD ATTACH CRACKED.  ACFT GROUNDED.  REPAIRED MOISTURE SHROUD ATTACH IAW SRM 51-70-13-0G-0.
